Alert archive / Oklahoma / River Flood Warnings in 2011

River Flood Warning 15, NWS Tulsa, OK

April 25, 2011Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 25, 2011, 8:06 PM CDT for Cherokee County, Oklahoma. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2011, 8:06 PM CDT (01:06 UTC)
Expired
Apr 26, 2011, 8:23 AM CDT
In force
12 hr
Issued by
NWS Tulsa, OK
Flood severity
Moderate

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Baron Fork at Eldon (ELDO2).

Action stage
18 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07197000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WGUS44 KTSA 260106
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
806 PM CDT MON APR 25 2011


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC021-260906-
/O.NEW.KTSA.FL.W.0015.110426T0106Z-110426T2321Z/
/ELDO2.2.ER.110425T2246Z.110426T0600Z.110426T1721Z.NO/
806 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BARON FORK RIVER AT ELDON.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  730 PM MONDAY THE STAGE WAS 21.90 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE RISING TO 
  NEAR 24.6 FEET TUESDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD
  STAGE EARLY TUESDAY AFTERNOON.
* IMPACT...AT 24.0 FEET...SEVERE FLOODING OCCURS.  LARGE PORTIONS IN 
  THE CAMP EGAN CAMPGROUNDS ARE FLOODED...INCLUDING SOME CABINS.

$$
4 follow-up statements
116 
WGUS44 KTSA 260252
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
952 PM CDT MON APR 25 2011


...FORECAST FLOODING CHANGED FROM MODERATE TO RECORD SEVERITY FOR THE
FOLLOWING RIVERS IN OKLAHOMA...
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC021-261052-
/O.EXT.KTSA.FL.W.0015.000000T0000Z-110427T0812Z/
/ELDO2.3.ER.110425T2246Z.110426T0600Z.110427T0212Z.NR/
952 PM CDT MON APR 25 2011

...OBSERVED FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...
...FORECAST FLOODING INCREASED FROM MODERATE TO RECORD SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE BARON FORK RIVER AT ELDON.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  930 PM MONDAY THE STAGE WAS 26.43 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE RISING TO 
  NEAR 27.3 FEET TUESDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD
  STAGE LATE TUESDAY EVENING.
* IMPACT...AT 26.0 FEET...DAMAGING FLOODING OCCURS.  SIGNIFICANT AREAS
  OF THE CAMP EGAN CAMPGROUNDS ARE FLOODED...INCLUDING CABINS. THIS IS 
  A VERY DANGEROUS AND LIFE THREATENING SITUATION.  

$$
187 
WGUS84 KTSA 260422
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1122 PM CDT MON APR 25 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC021-261222-
/O.EXT.KTSA.FL.W.0015.000000T0000Z-110427T0909Z/
/ELDO2.3.ER.110425T2246Z.110426T0600Z.110427T0309Z.NR/
1122 PM CDT MON APR 25 2011

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE BARON FORK RIVER AT ELDON.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1030 PM MONDAY THE STAGE WAS 28.51 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE RISING TO 
  NEAR 30.7 FEET TUESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL 
  BELOW FLOOD STAGE LATE TUESDAY EVENING.
* IMPACT...AT 26.0 FEET...DAMAGING FLOODING OCCURS. SIGNIFICANT AREAS
  OF THE CAMP EGAN CAMPGROUNDS ARE FLOODED...INCLUDING CABINS. THIS IS
  A VERY DANGEROUS AND LIFE THREATENING SITUATION.

$$
314 
WGUS84 KTSA 260734
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 AM CDT TUE APR 26 2011


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC001-261534-
/O.EXT.KTSA.FL.W.0001.000000T0000Z-110427T1513Z/
/WTTO2.3.ER.110424T0645Z.110426T0600Z.110427T0913Z.NR/
234 AM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM TUESDAY THE STAGE WAS 27.37 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* RECORD FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 27.0 FEET...DISASTROUS FLOODING OCCURS FROM THE ARKANSAS
  BORDER TO CHEWEY BRIDGE.  MANY PERMANENT CAMPGROUNDS AND CABINS ARE
  OVERTOPPED...PARTICULARLY IN THE FIDLERS BEND AREA.  THIS EXCEEDS 
  THE PREVIOUS FLOOD OF RECORD WHICH WAS 26.0 FEET ON JULY 25 1960. 
  THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION.

$$

OKC021-261534-
/O.EXT.KTSA.FL.W.0002.000000T0000Z-110428T1638Z/
/TALO2.3.ER.110424T2338Z.110427T0000Z.110428T1038Z.NO/
234 AM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM TUESDAY THE STAGE WAS 23.85 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE RISING 
  TO NEAR 25.4 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW
  FLOOD STAGE EARLY THURSDAY MORNING.
* IMPACT...AT 25.0 FEET...DEVASTATING FLOODING OCCURS ALONG THE 
  ILLINOIS RIVER FROM CHEWEY BRIDGE TO THE HEADWATERS OF LAKE 
  TENKILLER.  STATE HIGHWAY 10 IS CLOSED NORTHEAST OF ITS 
  INTERSECTION WITH HIGHWAY 51.  MANY CABIN PARKS ARE SEVERELY 
  FLOODED OR ARE TOTALLY ISOLATED FOR A LONG TIME. THIS IS A VERY 
  DANGEROUS AND LIFE THREATENING SITUATION.

$$

OKC021-261534-
/O.EXT.KTSA.FL.W.0015.000000T0000Z-110426T2145Z/
/ELDO2.3.ER.110425T2246Z.110426T0330Z.110426T1545Z.NR/
234 AM CDT TUE APR 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE BARON FORK RIVER AT ELDON.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  130 AM TUESDAY THE STAGE WAS 25.93 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MAJOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE THIS MORNING.
* IMPACT...AT 26.0 FEET...DAMAGING FLOODING OCCURS.  SIGNIFICANT AREAS
  OF THE CAMP EGAN CAMPGROUNDS ARE FLOODED...INCLUDING CABINS.

$$
499 
WGUS84 KTSA 261323
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
823 AM CDT TUE APR 26 2011


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC021-261353-
/O.CAN.KTSA.FL.W.0015.000000T0000Z-110426T2145Z/
/ELDO2.3.ER.110425T2246Z.110426T0330Z.110426T1047Z.NR/
823 AM CDT TUE APR 26 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BARON FORK RIVER AT ELDON.
* AT  730 AM TUESDAY THE STAGE WAS 15.91 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING.
* FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE FALLING AND 
  REMAIN BELOW FLOOD STAGE.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 25, 6:25 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Apr 25, 6:25 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
625 PM CDT MON APR 25 2011

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SHOWERS/THUNDERSTORMS CURRENTLY SHIFTING EAST OF THE
ARKANSAS TAFS. TEMPORARY VFR CONDITIONS ACROSS KFYV/KXNA/KFSM
WILL LAST JUST A FEW HOURS INTO THE EVENING...WITH
MVFR/IFR CIGS RETURNING FOR THE REMAINDER OF THE NIGHT.
MVFR/IFR CIGS WILL PERSIST ACROSS OKLAHOMA THROUGH THE
NIGHT AS WELL. SOME IMPROVEMENT IN CIGS EXPECTED LATER
TUESDAY MORNING. ADDITIONAL SHOWERS/THUNDERSTORMS EXPECTED
TO DEVELOP ACROSS THE REGION JUST AFTER 00Z.

&&

.PREV DISCUSSION... /ISSUED 344 PM CDT MON APR 25 2011/

DISCUSSION...
THUNDERSTORMS CONTINUE ACROSS THE SOUTHEAST HALF OF THE REGION
THIS AFTERNOON. HEAVY RAINFALL AND TRAINING OF CELLS IS ADDING TO
ONGOING MAJOR FLOODING PROBLEMS. AS A SURFACE LOW DEEPENS ACROSS
EASTERN OKLAHOMA... A WARM FRONT IS CURRENTLY SURGING NORTHWARD
INTO SOUTHEASTERN OKLAHOMA FROM THE RED RIVER... WHILE A COLD
FRONT/DRYLINE IN NORTH TEXAS ENCROACHES ON THE WARM MOIST AIR FROM
THE WEST. THE RESULTANT SEVERE WEATHER EXPECTED THIS AFTERNOON
WILL CONTINUE INTO THIS EVENING. THE PERSISTENT WEATHER SYSTEM
RESPONSIBLE FOR MASSIVE RAINFALL TOTALS OVER THE PAST SEVERAL DAYS SHOULD
FINALLY GET PUSHED SOUTHEASTWARD OUT OF THE REGION BY TOMORROW MORNING.

HOWEVER... ONE MORE DYNAMIC UPPER TROUGH WILL SWING ACROSS THE
SOUTHERN PLAINS LATE TUESDAY INTO WEDNESDAY. THIS WILL FORCE THE
RECENTLY VACATED WARM MOIST AIR TO QUICKLY RETURN TO THE AREA...
CREATING ANOTHER EPISODE OF THUNDERSTORMS... INCLUDING THE THREAT
FOR SEVERE WEATHER. AS THIS LATEST TROUGH EXITS THE REGION... ALL
PRECIPITATION IS EXPECTED TO END FROM WEST TO EAST BY EARLY
WEDNESDAY MORNING.

DRY WEATHER WITH A WARMING TREND IS THEN EXPECTED FOR THE REMAINDER
OF THE WEEK BEFORE ANOTHER UPPER SYSTEM APPROACHES THE SOUTHERN
PLAINS OVER THE UPCOMING WEEKEND. THIS SYSTEM APPEARS VERY DYNAMIC
IN THE MODELS AND WILL LIKELY POSE OUR NEXT WIDESPREAD THREAT FOR
SEVERE WEATHER. THE UPPER SYSTEM IS EXPECTED TO MOVE THROUGH QUICKLY...
WITH DRY CONDITIONS RETURNING TO THE FORECAST AREA SUNDAY AND
MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  49  70  50 /  20  40  10  70
FSM   72  56  74  57 / 100  60  40  70
MLC   74  54  72  53 /  30  50  10  60
BVO   65  47  69  47 /  20  50  10  80
FYV   60  51  69  48 /  70  60  30  80
BYV   60  53  68  51 / 100  70  30  80
MKO   65  51  69  53 /  30  50  20  70
MIO   61  49  67  48 /  20  50  20  70
F10   65  50  69  53 /  30  40  10  60
HHW   71  62  73  56 /  50  50  20  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065.

AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...18
Hazardous weather outlook, Apr 25, 7:22 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT MON APR 25 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
722 PM CDT MON APR 25 2011

...CATASTROPHIC FLOODING ONGOING ACROSS PORTIONS OF FAR EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS...SEVERE THUNDERSTORM THREAT
WANING TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
        AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A SMALL CHANCE OF THUNDERSTORMS WILL EXIST FOR THE REMAINDER OF
THE EVENING AND OVERNIGHT ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA.
ADDITIONAL WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...BUT ANY
STORMS THAT DEVELOP COULD PRODUCE LARGE HAIL.

STORM TOTAL RAINFALL AMOUNTS ACROSS PORTIONS OF FAR EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS ARE NEAR A FOOT...RESULTING IN
CATASTROPHIC FLOODING IN THE AREA. ADDITIONAL RAINFALL WILL WORSEN
THE ALREADY CRITICAL OVERLAND AND RIVER FLOODING SITUATION. A
RECORD RIVER CREST IS EXPECTED ALONG THE KINGS RIVER NEAR
BERRYVILLE...WITH FLOODING EXPECTED OR OCCURRING AT SEVERAL OTHER
RIVER FORECAST POINTS IN THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED...BUT IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COLD FRONT WHICH WILL SWEEP ACROSS THE REGION THIS EVENING WILL
EVENTUALLY STALL AND RETURN BACK INTO SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS. IN ADDITION...ANOTHER STORM SYSTEM IS EXPECTED
TO MOVE ACROSS THE PLAINS TUESDAY NIGHT INTO WEDNESDAY...BRINGING
ANOTHER ROUND OF THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE.
ANY ADDITIONAL RAIN THAT FALLS OVER PORTIONS OF NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS WILL ONLY EXACERBATE THE ONGOING FLOODING
SITUATION...CAUSING ADDITIONAL FLASH FLOODING AND WORSENING THE
OVERLAND AND RIVER FLOOD SITUATIONS. THE STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND...DEPENDING ON THE TRACK OF THE SURFACE
LOW AND WARM FRONT...TORNADOES OVER SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS.

ANOTHER COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS OVER THE
WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY RESPONDERS MUST PREPARE FOR IMPACTS STEMMING FROM THE
MAJOR TO CATASTROPHIC FLOODING...AS WELL AS FROM ROUND AFTER ROUND
OF SEVERE WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 25, 3:30 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     FLASH FLOOD      3 SE FAYETTEVILLE       36.03N 94.12W
04/25/2011                   WASHINGTON         AR   BROADCAST MEDIA

            SEVERAL ROADS SOUTHEAST SIDE OF FAYETTEVILLE FLOODED.
            WATER ENTERING INTO HOMES IN THE STONEBRIDGE MEADOWS
            SUBDIVISION ON RIVER MEADOWS DRIVE SOUTH OF GOFF FARM
            ROAD. ANOTHER AREA WITH WATER ENTERING HOMES WAS AT THE
            INTERSECTION OF GOFF FARM ROAD AND CHERRY HILLS DRIVE.

&&

JDS
Special weather statement, Apr 25, 3:48 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT MON APR 25 2011

OKZ049-053-252130-
CHOCTAW OK-PUSHMATAHA OK-
348 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CHOCTAW AND PUSHMATAHA

AT 348 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF EUBANKS TO 9 MILES SOUTHWEST OF
BOSWELL...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...HUGO...ORD...GRANT...GAY...GOODLAND...
BOSWELL...UNGER...SOPER...MESSER...KENT...FALLON...SPEER...APPLE...
ANTLERS...DELA...RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...
NASHOBA...OLETA...DARWIN...KELLOND...EUBANKS AND DUNBAR.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3394 9594 3413 9596 3417 9593 3417 9579
      3438 9579 3441 9577 3462 9501 3388 9549
      3389 9552 3388 9554 3394 9558 3389 9569
      3390 9575 3387 9577 3387 9582
TIME...MOT...LOC 2048Z 257DEG 41KT 3442 9566 3396 9597
Special weather statement, Apr 25, 4:12 PM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT MON APR 25 2011

ARZ019-020-029-OKZ072-076-252145-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
412 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHERN SEBASTIAN AND WESTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN LE FLORE

AT 412 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF ROLAND TO 2 MILES SOUTHEAST OF
COTTONWOOD TO 3 MILES SOUTH OF SPIRO...MOVING EAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
COTTONWOOD...MULDROW...ROLAND...SHORT...MOFFETT...SHADY POINT...
PANAMA...ROCK ISLAND...SPIRO...POCOLA...SCULLYVILLE...BRADEN...
ARKOMA...PLEASANT HILL...MILL CREEK...PINEY...UNIONTOWN...CONCORD...
MULBERRY...CHARLESTON...URSULA...VESTA...CECIL...TONEY...FERN...FORT
SMITH...HACKETT...GREENWOOD...BARLING...LAVACA...BURNVILLE...
JENSON...EXCELSIOR...BONANZA...FORT CHAFFEE...JENNY LIND...RYE
HILL...BLOOMER...CENTRAL CITY...VAN BUREN...ALMA...CEDARVILLE...
KIBLER...SHIBLEY...FURRY...DYER...FIGURE FIVE...RUDY AND DORA.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3519 9403 3512 9471 3533 9466 3555 9466
      3566 9398 3544 9392
TIME...MOT...LOC 2112Z 259DEG 43KT 3548 9452 3535 9448
          3520 9457
Special weather statement, Apr 25, 4:27 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
427 PM CDT MON APR 25 2011

OKZ049-075-076-252200-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
427 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL LE FLORE...NORTHEASTERN PUSHMATAHA AND EASTERN LATIMER

AT 428 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF RED OAK TO 3 MILES SOUTH OF
TALIHINA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BENGAL...RED OAK...MUSE...
WHITESBORO...TALIHINA...HODGEN...SUMMERFIELD...HEAVENER...FANSHAWE...
HOWE AND WISTER.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3507 9445 3467 9446 3466 9508 3500 9508
TIME...MOT...LOC 2128Z 243DEG 45KT 3503 9499 3474 9500
Local storm report, Apr 25, 4:54 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
454 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       3 W ELKINS              36.00N 94.06W
04/25/2011  E7.00 INCH       WASHINGTON         AR   STORM CHASER

            AN ADDITIONAL 7 INCHES HAS BEEN MEASURED BETWEEN 8 PM
            SUNDAY EVENING TO 445 PM MONDAY AFTERNOON.

&&

JDS
Special weather statement, Apr 25, 4:56 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT MON APR 25 2011

ARZ029-OKZ076-252230-
LE FLORE OK-SEBASTIAN AR-
456 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN LE FLORE

AT 457 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF POTEAU TO 8 MILES WEST OF
OCTAVIA...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...POTEAU...OCTAVIA...BIG CEDAR...MUSE...
HODGEN...HEAVENER...HOWE...LIBERTY...CROSSROADS...PATTERSON...
HARTFORD...ARKOLA...HUNTINGTON...MIDLAND...DAYTON AND MANSFIELD.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3514 9403 3514 9413 3510 9415 3507 9423
      3496 9423 3495 9437 3492 9444 3451 9445
      3451 9494 3508 9463 3516 9402
TIME...MOT...LOC 2157Z 261DEG 38KT 3502 9456 3454 9482

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:15 PM CDTAreal Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah10 hr
Apr 26, 5:44 AM CDTAreal Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah6 hr
Apr 26, 11:58 AM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Haskell, Latimer and 10 more12 hr
Apr 26, 3:55 PM CDTSpecial Weather StatementTSALeFlore35 min
Apr 26, 4:19 PM CDTSpecial Weather StatementTSAPittsburg41 min
Apr 26, 4:25 PM CDTSevere Thunderstorm WarningTSAPittsburg50 min
Apr 26, 4:32 PM CDTSpecial Weather StatementTSAAtoka43 min
Apr 26, 4:38 PM CDTSpecial Weather StatementTSAHaskell52 min
Apr 26, 4:45 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg45 min
Apr 26, 4:50 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah40 min
Apr 26, 4:58 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha47 min
Apr 26, 5:09 PM CDTSevere Thunderstorm WarningTSAPushmataha66 min
Apr 26, 5:11 PM CDTFlash Flood WarningTSAAdair4 hr
Apr 26, 5:20 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Muskogee, Sequoyah4 hr
Apr 26, 5:21 PM CDTSpecial Weather StatementTSAHaskell39 min
Apr 26, 5:24 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha66 min
Apr 26, 5:26 PM CDTSpecial Weather StatementTSATulsa34 min
Apr 26, 5:28 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah47 min
Apr 26, 5:28 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Washington47 min
Apr 26, 5:29 PM CDTSevere Thunderstorm WarningTSAChoctaw30 min
Apr 26, 5:30 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa35 min
Apr 26, 5:38 PM CDTTornado WarningTSALeFlore, Sequoyah37 min
Apr 26, 5:43 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah32 min
Apr 26, 6:00 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah30 min
Apr 26, 6:03 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes42 min
Apr 26, 6:06 PM CDTSevere Thunderstorm WarningTSALeFlore54 min
Apr 26, 6:08 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers39 min
Apr 26, 6:14 PM CDTSpecial Weather StatementTSAWashington31 min
Apr 26, 6:19 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee41 min
Apr 26, 6:22 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah38 min
Apr 26, 6:32 PM CDTFlash Flood WarningTSACherokee4 hr
Apr 26, 6:32 PM CDTTornado WarningTSALeFlore18 min
Apr 26, 6:36 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa25 min
Apr 26, 6:52 PM CDTSevere Thunderstorm WarningTSACraig, Nowata16 min
Apr 26, 6:56 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware37 min

Nearby

River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.